Coming off of Crestor and desperately need help

A message board to discuss personal experiences of Crestor and its side effects.

Coming off of Crestor and desperately need help

Postby Bianca » Wed Mar 04, 2009 1:43 pm

I finally came off of Crestor last week but my doctor wants me to be back on it in two weeks. In past posts I spoke of the muscular pain and panic attacks followed by irratic racing and slowing of the heart. I am following my vitamin routine which includes 200mg of CoQ10 and I am Using the Metagenics UltraClear shake in the morning as a detox. It is now 9 days from when I stopped the meds and the pain is still in my muscles. At night now my attacks are different--much like when I was just beginning on the drug so I know it must be leaving my system. My heart starts racing an hour after I have gone to bed and fluctuates between 72 and 130 for about 3 hours and then I can go to sleep. This morning when i went to the gym to walk on the treadmill my heart would not go below 125--I am normally at 109 at a steady uphill pace. I had to stop yoga and any kind of resistance because the afterpain is terrible. I am not going back on the drug but how long does this take to get out of your system? :cry:
Bianca
 
Posts: 12
Joined: Wed Feb 18, 2009 2:00 pm

Postby cjbrooksjc » Wed Mar 04, 2009 2:15 pm

B Of all the statins, Crestor is said to be the strongest. There are some people ( I seem to be one ) who are permanently damaged by statins. I improved for about one year and then started to decline. I've also been told it takes nearly as long to recover as you were on the meds, but I have my doubts about that claim as some of us have been on them for MANY years. I do notice in the posts here that there are many periods of improvement followed by a slight loss of ground, followed by another period of improvement. These inconsistencies make it so hard to answer your question directly. I would certainly increase your CoQ10 to 600 Mg a day and start a Acetyl L-Carnitine regimine as well.

st,

BrooksetBr
cjbrooksjc
 
Posts: 1157
Joined: Wed Dec 13, 2006 11:28 am
Location: Fort Worth, Texas

Postby harley2ride » Wed Mar 04, 2009 2:56 pm

Any drug that states "don't take it if you are pregnant or if you EVER intend on becoming pregnant", just scares the hell out of me. I too am perminently disabled, thanks to 10mg dose of Crestor, for only 40 days.

You couldn't force any statins down me, even if you had a football team trying to help.
harley2ride
 
Posts: 214
Joined: Fri Nov 04, 2005 2:17 pm

Thanks

Postby Bianca » Wed Mar 04, 2009 6:32 pm

Thanks for getting back to me on this--you never realize how powerful these drugs can be in the wrong direction. They are there to cure one thing and then they mess up what already working.
Bianca
 
Posts: 12
Joined: Wed Feb 18, 2009 2:00 pm

Postby harley2ride » Wed Mar 04, 2009 6:54 pm

It couldn't hurt to try taking some coq10, l-carnatine, fish oil, flax seed oil, and one baby asprin daily, for awhile, and then see how your cholestoral looks. Even my blood pressure (which was high my whole life), has dropped from taking the supplements.
harley2ride
 
Posts: 214
Joined: Fri Nov 04, 2005 2:17 pm

Postby uncle2blade » Wed Mar 11, 2009 2:13 pm

Brooks,
I've been off Crestor for 26 months. As you know I could barley function Then. As the months went by I started a slow recovery. In Jan '08 I had Heart valve replacement. The surgery set me back a bit. Until this week I thought I was making good progress, but the last couple of weeks I have had some setbacks. It's been my experience to have these setbacks in the past but nothing that has lasted this long or at this intensity. I noticed you said you have had a decline this past year. To what extent, can you share . I am a little afraid of what might be in store for me. Today I am able to work part time. Do some walking, although after I exercise I have a day or two of fatigue and joint pain.

I am having pain in my lower back like I had when I first came off the Crestor. Have you ever heard of anyone getting a bad batch or L-Carnitine. I'm wondering if this might be a problem I' having. I get my Carnitine from GNC.

Thanks, Craig
uncle2blade
 
Posts: 123
Joined: Tue Jul 24, 2007 8:06 pm
Location: Cleveland OH

L'Carnitine

Postby Bianca » Wed Mar 11, 2009 2:33 pm

I don't believe you got a bad batch of L'Carnitine but did they put you on any new drugs after the operation that might be causing this such as another statin. As for the vitamins -- I happen to believe in using more pharmaceutical grade supplements. Jarrow is excellent as a brand. You might also want to boost your immune system with beta-glucan in the powder form--it includes oat bran in its purest form which helps with cholestrol as well. I believe Theraputic Foods is the brand. I hope this helps.
Bianca
 
Posts: 12
Joined: Wed Feb 18, 2009 2:00 pm

Postby uncle2blade » Wed Mar 11, 2009 2:40 pm

What do you think Brooks. Craig
uncle2blade
 
Posts: 123
Joined: Tue Jul 24, 2007 8:06 pm
Location: Cleveland OH

Postby cjbrooksjc » Thu Mar 12, 2009 1:43 am

Craig: I have (again) cramps in my thighs, calf muscle, and ribcage. I feel like I am coming down with or just getting over the flu. My nape muscles hurt continuously as do the trapezoid muscles across my shoulders. These are all old symptoms I thought had gone. I don't know if this will improve, but I will continue to try and find a solution. I have a rheumatologist appt this month; maybe that will prove fruitful, who knows. At any rate - if I discover anything I will be sure to post. Hope your situation takes a turn for the best.

Brooks
cjbrooksjc
 
Posts: 1157
Joined: Wed Dec 13, 2006 11:28 am
Location: Fort Worth, Texas

Postby Allen1 » Thu Mar 12, 2009 5:01 pm

Hi there Craig,

Ray Holder had a bad batch of L-Carnitine that knocked him for six a few months back. I ran out of my supply and it was weeks later when I got some more and I have to say that my problems are worse than they were before running out. The question I would ask is do we really know how effective or pure the stuff we buy actually is?

Hope you improve soon,
Allen.
Allen1
 
Posts: 451
Joined: Fri Sep 07, 2007 11:55 am
Location: England

Postby uncle2blade » Fri Mar 13, 2009 3:16 pm

Something else I just thought of. Two weeks ago I started eating differently. After my surgery last year I had an arrhythmia problem and could not exercise. Even though I lost 15lbs. after surgery, the months that followed I gained about 25lbs. I weighed 204 a couple of weeks ago. I cut out all white carbs. No white flower, no white pasta, no white rice , no sugar. I know eating this way is better for my overall health, but could effect my statin recovery? I'm also eating a lot less.
Thanks, Craig
uncle2blade
 
Posts: 123
Joined: Tue Jul 24, 2007 8:06 pm
Location: Cleveland OH


Return to Crestor (rosuvastatin)

Who is online

Users browsing this forum: No registered users and 1 guest